Alert archive / Oregon / High Wind Watches in 2012
High Wind Watch 7, NWS Medford, OR
NWS Medford, OR issued this high wind watch at Feb 27, 2012, 3:59 AM PST for 5 counties in Oregon; Siskiyou County, California. It took effect at Feb 28, 2012, 10:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 27, 2012, 3:59 AM PST (11:59 UTC)
- In effect from
- Feb 28, 2012, 10:00 AM PST
- Expired
- Feb 27, 2012, 12:07 PM PST
- In force
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 65 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 12.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1423 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
235 WWUS76 KMFR 271159 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 359 AM PST MON FEB 27 2012 ...STRONG WINTER STORM BRINGS STRONG WINDS AND HEAVY SNOW TO THE REGION TUESDAY AFTERNOON INTO WEDNESDAY... .A STRONG AND COLD WINTER STORM WILL MOVE INTO THE REGION TUESDAY..BRINGING STRONG WINDS TO THE COAST TUESDAY MORNING INTO LATE TUESDAY EVENING. THESE STRONG WINDS MOVE INTO THE SHASTA VALLEY LATER TUESDAY AFTERNOON...AND EAST OF THE CASCADES TUESDAY AFTERNOON. ORZ021-022-272000- /O.NEW.KMFR.HW.A.0007.120228T1800Z-120229T0900Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...HARBOR...GOLD BEACH 359 AM PST MON FEB 27 2012 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY EVENING. * WINDS...SOUTH WINDS OF 30 TO 45 MPH...WITH GUSTS IN EXCESS OF 65 MPH ARE POSSIBLE. * TIMING...TUESDAY MORNING THROUGH LATE TUESDAY EVENING. * LOCATIONS INCLUDE: COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...HARBOR...GOLD BEACH. THE STRONGEST WINDS WILL BE FROM CAPE SEBASTIAN TO CAPE ARAGO. * IMPACTS...POSSIBLE STRONG WINDS WILL BE ACCOMPANIED BY VERY HEAVY RAIN AT TIMES. THIS WILL INCREASE THE CHANCE OF TREE LIMBS BREAKING...TREES TOPPLING AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. CHECK BATTERIES FOR FLASHLIGHTS...CHECK ON FUEL FOR BACKUP GENERATORS AND MAKE OTHER PREPARATIONS FOR POWER OUTAGES AS NECESSARY. && $$ CAZ081-272000- /O.NEW.KMFR.HW.A.0007.120228T1800Z-120229T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 359 AM PST MON FEB 27 2012 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. * WINDS...SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. * TIMING...TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. * LOCATIONS INCLUDE: YREKA...WEED. STRONGEST WINDS WILL BE IN THE WEED AREA. * IMPACTS...TRAVELERS IN HIGH PROFILE VEHICLES MAY EXPERIENCE SOME DRIVING DIFFICULTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ORZ030-031-272000- /O.NEW.KMFR.HW.A.0007.120229T0000Z-120229T1500Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW 359 AM PST MON FEB 27 2012 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. * WINDS...SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. * TIMING...TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. * LOCATIONS INCLUDE: BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW. THE STRONGEST WINDS WILL BE IN THE SUMMER LAKE AREA. * IMPACTS...STRONG CROSS WINDS MAY CAUSE TRAVEL HAZARDS..ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ SVEN
1 follow-up statement
057 WWUS76 KMFR 272007 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1207 PM PST MON FEB 27 2012 ...A STRONG WINTER STORM WILL BRING HIGH WINDS TO PARTS OF SOUTHERN OREGON AND NORTHERN CALIFORNIA TUESDAY AFTERNOON THROUGH TUESDAY NIGHT... .A STRONG AND COLD WINTER STORM WILL MOVE INTO THE REGION TUESDAY...BRINGING STRONG WINDS TO THE COAST...SHASTA VALLEY... AND EAST OF THE CASCADES TUESDAY INTO TUESDAY NIGHT. ORZ021-022-281200- /O.UPG.KMFR.HW.A.0007.120228T1800Z-120229T0900Z/ /O.NEW.KMFR.HW.W.0010.120228T1800Z-120229T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITY OF...GOLD BEACH 1207 PM PST MON FEB 27 2012 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 10 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS OF 30 TO 45 MPH...WITH GUSTS IN EXCESS OF 65 MPH ARE POSSIBLE. * TIMING...TUESDAY MORNING THROUGH LATE TUESDAY EVENING. * LOCATIONS INCLUDE: COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...HARBOR...GOLD BEACH. THE STRONGEST WINDS WILL BE FROM CAPE SEBASTIAN TO CAPE ARAGO. * IMPACTS...POSSIBLE STRONG WINDS WILL BE ACCOMPANIED BY VERY HEAVY RAIN AT TIMES. THIS WILL INCREASE THE CHANCE OF TREE LIMBS BREAKING...TREES TOPPLING AND POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH- PROFILE VEHICLES. && $$ CAZ081-281200- /O.UPG.KMFR.HW.A.0007.120228T1800Z-120229T1200Z/ /O.NEW.KMFR.HW.W.0010.120228T2100Z-120229T0900Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITY OF...WEED 1207 PM PST MON FEB 27 2012 ...HIGH WIND WARNING IN EFFECT FROM 1 PM TUESDAY TO 1 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO 1 AM PST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. * TIMING...TUESDAY AFTERNOON INTO TUESDAY NIGHT. * LOCATIONS INCLUDE: YREKA...WEED. STRONGEST WINDS WILL BE IN THE WEED AREA. * IMPACTS...TRAVELERS IN HIGH PROFILE VEHICLES MAY EXPERIENCE SOME DRIVING DIFFICULTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ030-031-281200- /O.UPG.KMFR.HW.A.0007.120229T0000Z-120229T1500Z/ /O.NEW.KMFR.HW.W.0010.120229T0000Z-120229T1200Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 1207 PM PST MON FEB 27 2012 ...HIGH WIND WARNING IN EFFECT FROM 4 PM TUESDAY TO 4 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 4 AM PST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. * TIMING...TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING. * LOCATIONS INCLUDE: THE STRONGEST WINDS WILL BE IN THE SUMMER LAKE AREA. * IMPACTS...STRONG CROSS WINDS MAY CAUSE TRAVEL HAZARDS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ STOCKTON
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Feb 26, 9:16 PM PST, 6 hours 43 minutes earlier.
Area forecast discussion, Feb 26, 9:16 PM PST, 6 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
916 PM PST SUN FEB 26 2012
.DISCUSSION...AN UPPER LEVEL TROUGH IS CENTERED OVER WASHINGTON
AND EXTENDS ACROSS OUR AREA. A SHORTWAVE IS CURRENTLY JUST
OFFSHORE FROM ASTORIA AND WILL CONTINUE TO MOVE SOUTH-SOUTHEAST
OVERNIGHT. THERE IS A VERY SHALLOW POOL OF MOIST AIR IN ADVANCE OF
THE SHORTWAVE. THE NORTHERLY WINDS ARE GENERATING OROGRAPHIC LIFT
AND SNOW FLURRIES HAVE DEVELOPED ACROSS FAR SOUTHERN JACKSON AND
NORTHERN SISKIYOU COUNTIES. AS THE SHORTWAVE GETS CLOSER AFTER
MIDNIGHT...LIGHT FLURRIES WILL HAVE AN INCREASING PROBABILITY OF
ALSO DEVELOPING NEAR THE UMPQUA DIVIDE.
I WILL ISSUE AN UPDATE TO INCREASE THE PROBABILITY OF
PRECIPITATION IN THESE AREAS OVERNIGHT. VALLEY SOIL TEMPERATURE AT
THE MEDFORD AGRI-MET STATION IS 42 DEGREES AND QPF AMOUNTS WILL BE
VERY LIGHT...THUS ANY SNOW IS LIKELY TO MELT AS IT FALLS ON VALLEY
FLOORS. BUT...INTERSTATE 5 FROM SOUTH OF ASHLAND TO YREKA COULD
RECEIVE AN INCH...EXCEPT AROUND 2 INCHES ON SISKIYOU SUMMIT
THROUGH SUNRISE ON MONDAY.
CLOUD COVER WILL DECREASE AS HIGH PRESSURE BUILDS EAST INTO OUR
AREA ON MONDAY. BUT...THIS WILL BE A BRIEF BREAK AHEAD OF A STRONG
STORM TUESDAY INTO TUESDAY NIGHT. CONFIDENCE IS INCREASING AS THE
00Z GFS SHOWS GOOD CONSISTENCY WITH ITS EARLIER RUNS.
&&
.AVIATION...A WEAK SYSTEM OFFSHORE WILL KEEP HIGH AND MID LEVEL
CLOUDS OVER THE AREA WITH VFR CONDITIONS EXPECTED TO CONTINUE INTO
THIS EVENING. ANOTHER SYSTEM WILL DROP IN FROM THE NORTH TONIGHT
WHICH WILL RESULT IN MVFR CONDITIONS AND MOUNTAIN OBSCURATIONS
WITH LIGHT SNOW FLURRIES WEST OF THE CASCADES BETWEEN 06 AND 15Z.
&&
.PREV DISCUSSION... /ISSUED 215 PM PST SUN FEB 26 2012/
DISCUSSION...26/12Z NAM/GFS IN.
A WEAK RIDGE CURRENTLY OVER THE PACIFIC NORTHWEST IS RAPIDLY
WEAKENING AND WILL MOVE OFF TO THE EAST LATER TODAY.
TWO INCOMING STRONG SHORT WAVES WILL BE THE MAIN PLAYERS IN THE WEST
COAST WEATHER PICTURE THROUGH MONDAY. THESE WAVES STARTED OFF AS
WEAK WAVES EMBEDDED IN NORTHWEST FLOW...BUT THEY ARE AMPLIFYING AS
THEY APPROACH THE COAST. THE SOUTHERNMOST WAVE WILL MOVE INTO
NORTHERN CALIFORNIA LATE THIS AFTERNOON WHILE THE SECOND WAVE WILL
SWING DOWN FROM THE NORTH...MOVING INTO WASHINGTON STATE SUNDAY
AFTERNOON...THEN INTO OREGON SUNDAY NIGHT. AS IT DOES SO...IT WILL
MOVE INTO PHASE WITH THE SOUTHERN WAVE TO EFFECTIVELY DIG A LONG
WAVE TROUGH ALONG THE WEST COAST. OVERALL THIS WILL BE A COLD AND
SHOWERY PATTERN...BUT SOUTHWEST OREGON WILL BE BETWEEN THE WAVES
FOR MOST OF THIS INTERVAL...SO EXPECT LIGHT PRECIPITATION AMOUNTS.
SNOW LEVELS WILL BE AROUND 2000 FEET TODAY...BUT WILL DROP BELOW
1000 FEET TONIGHT...SO SOME OF THE WEST SIDE VALLEY FLOORS MAY SEE
SOME SNOW...BUT LITTLE IN THE WAY OF ACCUMULATIONS.
THE TROUGH WILL MOVE OUT MONDAY EVENING AND RIDGING WILL BRING IN
A BRIEF BREAK BETWEEN SYSTEMS AT THAT TIME. THE RIDGE WILL BREAK
TO THE EAST TUESDAY MORNING AND THE UPSTREAM TROUGH WILL MOVE TO
THE COAST TUESDAY EVENING. THE MODELS CONTINUE TO TREND TOWARD A
SLOWER AND STRONGER SYSTEM AND THIS NOW LOOKS LIKE A PRETTY STRONG
STORM THAT WILL REQUIRE WIND AND SNOW RELATED WATCHES/WARNINGS/
ADVISORIES. IT IS TOO EARLY TO ISSUE A WATCH AT THIS TIME...BUT IF
THIS SYSTEM CONTINUES TO LOOK THIS STRONG WATCHES WILL GO OUT IN
THE NEXT 24 HOURS OR SO. THE ASSOCIATED FRONT WILL MOVE ONSHORE
TUESDAY EVENING. INITIALLY SNOW LEVELS WILL START OFF IN THE
3000-4000 FOOT RANGE...BUT WILL LOWER TO 1500-2000 FEET BEHIND THE
FRONT.
THE UPPER TROUGH WILL MOVE OUT WEDNESDAY EVENING AND STRONG
RIDGING WILL BEGIN TO BUILD INTO THE WEST COAST.
EXTENDED DISCUSSION...THURSDAY THROUGH SUNDAY. THE EC AND GFS ARE
IN FAIRLY GOOD AGREEMENT THURSDAY THROUGH SATURDAY. A COOL...
MOIST NORTHWEST FLOW ALOFT WILL BE OVER THE AREA THURSDAY
MORNING...THEN THE RIDGE AXIS SHIFTS EAST WITH 500MB HEIGHTS
RISING IN THE AFTERNOON. BOTH MODELS SHOW THE RIDGE BUILDING OVER
THE FORECAST AREA WITH THE MAIN STORM TRACK SHIFTING NORTH OF THE
FORECAST AREA THURSDAY NIGHT INTO SATURDAY. HAVE LEFT IN A SLIGHT
CHANCE TO CHANCE POPS IN COOS AND DOUGLAS COUNTY FRIDAY AND
SATURDAY. HOWEVER GIVEN THAT WE'LL HAVE 500MB HEIGHTS NEAR 573DM
WOULD NOT BE SURPRISED IF WE REMAIN FLAT OUT DRY. THE MODELS BEGIN
TO SHOW DIFFERENCES SATURDAY NIGHT THROUGH SUNDAY. THE GFS SHOWS A
SHORTWAVE MOVING TROF THE FORECAST AREA SUNDAY WHILE THE EC IS
SHOWS THE TROF SPLITTING OUT NEAR 145W AND MOVING INTO THE AREA
ABOUT 18 HOURS LATER. WE'LL BE LEANING TOWARDS THE SLOWER EC
SOLUTION WHICH IS IN LINE WITH HPC.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM PST MONDAY FOR
PZZ356-376.
STORM WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
PZZ350-356-370-376.
HAZARDOUS SEAS WATCH FROM TUESDAY MORNING THROUGH LATE WEDNESDAY
NIGHT FOR PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM PST MONDAY
FOR PZZ350-356-370.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 AM PST MONDAY FOR
PZZ350-370.
HAZARDOUS SEAS WARNING UNTIL 10 AM PST MONDAY FOR PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM PST THIS
EVENING FOR PZZ376.
DWHazardous weather outlook, Feb 26, 3:25 PM PST, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 325 PM PST SUN FEB 26 2012 ORZ021-022-272330- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 325 PM PST SUN FEB 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT AND TOMORROW NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A STRONG FRONT WILL BRING POSSIBLE WINDS OF 40 TO 50 MPH WITH GUSTS TO 60 MPH TUESDAY MORNING INTO TUESDAY AFTERNOON. HEAVY RAINFALL WILL ALSO ACCOMPANY THIS STORM. SEE SPECIAL WEATHER STATEMENT FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-081-ORZ023>026-272330- WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- 325 PM PST SUN FEB 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTHWEST OREGON. .DAY ONE...TONIGHT AND TOMORROW NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A STRONG WINTER STORM IS POSSIBLE TUESDAY AFTERNOON INTO WEDNESDAY. AS THE STORM MOVES THROUGH THE AREA... HEAVY PRECIPITATION IS POSSIBLE WITH THE SNOW LEVEL LOWERING TO 1500 FEET BY TUESDAY EVENING. SEE SPECIAL WEATHER STATEMENT FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-ORZ027-028-272330- SOUTH CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 325 PM PST SUN FEB 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT AND TOMORROW NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A STRONG WINTER STORM IS POSSIBLE TUESDAY AFTERNOON INTO WEDNESDAY. SNOW AMOUNTS IN EXCESS OF A FOOT ARE POSSIBLE WITH SEVERAL FEET POSSIBLE ABOVE 4500 FEET. SEE SPECIAL WEATHER STATEMENT FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083>085-272330- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- 325 PM PST SUN FEB 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT AND TOMORROW NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A STRONG WINTER STORM IS POSSIBLE TUESDAY AFTERNOON INTO WEDNESDAY. GUSTY SOUTHWEST WINDS AND ARES OF HEAVY SNOW ARE POSSIBLE. SEE SPECIAL WEATHER STATEMENT FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ029>031-272330- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 325 PM PST SUN FEB 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT AND TOMORROW NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A STRONG WINTER STORM IS POSSIBLE TUESDAY AFTERNOON INTO WEDNESDAY. STRONG SOUTHWEST WINDS INCREASING TO 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE TUESDAY AFTERNOON INTO WEDNESDAY MORNING. AREAS OF HEAVY SNOW ARE ALSO POSSIBLE. SEE SPECIAL WEATHER STATEMENT FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PZZ350-356-370-376-272330- COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 325 PM PST SUN FEB 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL WATERS. .DAY ONE...TONIGHT AND TOMORROW SMALL CRAFT HEADLINES WILL CONTINUE THROUGH TOMORROW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A STORM WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. PLEASE SEE THE MARINE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 3:59 AM PST | Winter Storm Watch | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 9 hr |
| Feb 27, 12:07 PM PST | High Wind Warning | MFR | Coos, Curry, Douglas, Klamath, Lake | 40 hr |
| Feb 27, 12:47 PM PST | Winter Storm Warning | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 63 hr |
| Feb 27, 12:47 PM PST | Winter Weather Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 69 hr |
| Feb 27, 2:26 PM PST | Wind Advisory | MFR | Klamath | 13 hr |
| Feb 27, 3:01 PM PST | Gale Warning | MFR | 19 hr | |
| Feb 27, 3:01 PM PST | Hazardous Seas Warning | MFR | 60 hr | |
| Feb 27, 3:01 PM PST | Storm Warning | MFR | 28 hr |
Nearby
High Wind Watches in Oregon, 2012High Wind Watches in California, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.